# SDR WX0A2024070132099

- Difficulty date: June 30, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 15,081 hours, 7,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 890893
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD CABIN EPSU 10WL WILL NOT TEST DURING EMER LT BATT CAPACITY TEST. / REMOVED AND REPLACED EPSU BATTERY @ 10WL REF A320 AMM 33-51-38-000-002-A/33-51-38-400-002-A. OPS CHECKS GOOD AT THIS TIME."
